# SDR LK2R2016071189672

- Difficulty date: June 20, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N145QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9598
- Aircraft time: 2,130 hours, 709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: GS32105910092R52
- Part serial: G0899
- Condition: Failed
- Location: Pax Door
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR MOTOR ACTUATOR FAILED TO BRAKE DURING OPENING OF THE CABIN DOOR WHILE THE AIRCRAFT WAS IN MAINTENANCE.  DOOR EXTENDED AT A RAPID UNCONTROLLED RATE AND DAMAGED THE DOOR STRUTS AFTER REACHING FULL EXTENSION.
